On mappings of plane sets
Kelley, J.
Colloquium Mathematicae, Tome 6 (1958), p. 153-154 / Harvested from The Polish Digital Mathematics Library
Publié le : 1958-01-01
EUDML-ID : urn:eudml:doc:210353
@article{bwmeta1.element.bwnjournal-article-cmv6i1p153bwm,
     author = {J. Kelley},
     title = {On mappings of plane sets},
     journal = {Colloquium Mathematicae},
     volume = {6},
     year = {1958},
     pages = {153-154},
     zbl = {0105.16801},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv6i1p153bwm}
}
Kelley, J. On mappings of plane sets. Colloquium Mathematicae, Tome 6 (1958) pp. 153-154. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv6i1p153bwm/